# SDR UPS06148098

- Difficulty date: September 28, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPERNUMERARY EMERGENCY LIGHTS WON'T TEST PROPERLY.  RELAMPED 3 LAMPS IN EXIT SIGN.  SYSTEM OPS CKS GOOD.
